Thread: Injection question
01-20-2005, 04:31 PM #1
I injected tuesday, sustanon 250, and it still hurts. How long does the pain ususally take to go away?
01-20-2005, 05:14 PM #2Member
- Join Date
- Nov 2004
- So. Cal
I've never used sust 250, but I've heard it can be painful.....Also, are you sure you did not hit scar tissue or push the sust in too fast?.....I've had Test injections that have hurt up to a week afterwards, so just give it some more time...Next time try running the syringe under some warm water first and rub the injection site for a couple of minutes afterwards. I also try to do all my injections right before a hot shower which helps me quite a bit...hope this helps
01-20-2005, 05:25 PM #3
it could be the prop in the sust. when I inject prop
I am F***ed for the next 5 days. real painful stuff.
message it lots, use a heating pad and a little advil
01-20-2005, 05:41 PM #4
For me it takes three days to recover fully
01-20-2005, 06:20 PM #5
does anyone know if its ok to use 20 gauge pins? are they too big?
01-20-2005, 06:33 PM #6Originally Posted by c5529
01-20-2005, 06:50 PM #7
Appreciate the help guys. Thanks again.
01-20-2005, 06:52 PM #8Originally Posted by likwid24
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)